# SDR AALA2019061309019

- Difficulty date: June 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA FLOOR PANEL 221PF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-12-100-300-006.
